I have been on the pill (Levlen Ed) since December last year and have been taking it at the same time each day. I had sex with my boyfriend May 4th and 10 days later I got brown blood (with a few clots, sorry tmi) which gradually turned light pink, it's now 17th May and only have very light pink when I wipe.
I had a uti last month and had to take antibiotics for a bit, I took them for a few weeks and stopped (even though the doctor/chemist told me to finish the pack even if my symtoms stopped before then), I need to constantly urinate and when I do go only a little bit comes out and it hurts, but when I was pregnant with my other kids this happened too, so I am not sure if it's the uti (urinary tract infection) coming back because I didn't finish the packet of antibiotics.
My period is not due til the 26th May (or there abouts) and I have never had this happen before. I've never had an early period (or whatever this is).
And I am not looking for judgments, just need to know why the heck I am bleeding.
And just to add, I am hoping I am NOT pregnant, I am thinking of getting a different form of contreception anyway.